# SDR SWAA2022111068402

- Difficulty date: November 6, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 61,982 hours, 36,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE INOP. / [01] R/R BATTERIES IAW AMM 25-64-00. MEGAPHONE OPS NORMAL. A/C OK FOR SERVICE.
